# SDR AALA202104069025

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 30,261 hours, 3,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER ASSIST SYSTEM LIGHT WILL NOT FLASH AT 4R. REPLACED BATTERIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-12-20.
